American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14F45) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Wenchuan Hu. Algebraic cycles of a fixed degree. Proc. Amer. Math. Soc. 138 (2010) 2365-2373. MR 2607865.
Abstract, references, and article information   
View Article: PDF

[2] Valerie Hower. A counterexample to the maximality of toric varieties. Proc. Amer. Math. Soc. 136 (2008) 4139-4142. MR 2431025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marina Ville. Vanishing conditions for the simplicial volume of compact complex varieties. Proc. Amer. Math. Soc. 124 (1996) 987-993. MR 1246538.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Enrique Artal-Bartolo. Combinatorics and topology of line arrangements in the complex projective plane . Proc. Amer. Math. Soc. 121 (1994) 385-390. MR 1189536.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Mark McConnell. The rational homology of toric varieties is not a combinatorial invariant . Proc. Amer. Math. Soc. 105 (1989) 986-991. MR 954374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Vicente Navarro Aznar. On the Chern classes and the Euler characteristic for nonsingular complete intersections . Proc. Amer. Math. Soc. 78 (1980) 143-148. MR 548103.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1